# SDR SWAA2012032602581

- Difficulty date: March 13, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 58,090 hours, 48,237 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CORRODED AT BS 927, RBL 5.  REPAIRED SHEAR TIE IAW SRM.
